# SDR SWAA2024102452133

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 62,570 hours, 37,190 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 11FRECLINES INTO EXIT ROW<[01] ADJUSTED HYDROLOC TO INHIBIT EXIT ROW RECLINE PER AMM25-22-00
